# SDR AALA20120529013

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,542 hours, 35,786 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ORD - CREW REPORTED HYDRAULIC PRESSURE LOW AND HYDRAULIC QUANTITY ABNORMALLY HIGH ON LEFT SYSTEM.  ACCOMPLISHED QRH PROCEDURE.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT HYDRAULIC QUANTITY TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
